# SDR CA990707001

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23088002A
- Condition: Failed
- Location: Start/Generator
- Part time: 4,919 hours
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, NR 2 DC GENERATOR FELL OFF-LINE.  GENERATOR REPLACED.
